MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. VASCURE FOR VASCULAR REPAIR

AZIYO BIOLOGICS, INC. VASCURE FOR VASCULAR REPAIR
Model Number CMCV-013-609
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Thrombus (2101)
Date of Event 09/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the device history record for the reported lot shows all units were quality released on 07 may 2019 having met all internal qc acceptance requirements.There were no nonconformances associated with the manufacturing lot during production and final packaging.Oem supplier reviewed the sub-lots associated with the reported lot and confirmed that "all devices met specification".The exact root cause of the event cannot be conclusively determined.The probable cause of the event is previous infection and the device may not have been sewn to viable tissue.
 
Event or Problem Description
The patient was admitted to the or for a re-do on an infected endarterectomy.Bovine patch was explanted and replaced using aziyo vascure on (b)(6) 2019.Both the bovine patch, femoral artery, bypass graph and surrounding tissue of the groin were badly infected.It was reported that on (b)(6) 2019 the vascure patch had disintegrated/dissolved, femoral artery had thrombosed and infection was present.Serratia marcescens was the confirmed pathogen.The serratia marcescens pathogen has been present multiple times (the patient was growing it when the vascure was implanted) with this patient and the patient's previous history.The physician was not sure if the vascure patch was sewn to viable tissue and that this could have contributed to the adverse event.The patient was reported as stable and healing.

Brand Name
VASCURE FOR VASCULAR REPAIR
Common Device Name
VASCURE FOR VASCULAR REPAIR
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key9315072
Report Number3005619880-2019-00011
Device Sequence Number10879775
Product Code DXZ
UDI-Device Identifier00859389005140
UDI-Public00859389005140
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K140789
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberCMCV-013-609
Device Lot NumberM19E1184
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;